Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RIsurfer

retin a micro

Recommended Posts

i used retin a micro and it was a pain in the ass for 3 weeks. but thats not why im posting. my brother is a docter, and he is given reports about meds as they come out and as they are reviewed good or bad. recently, with all the talk about callin back meds and pill etc. that my be harmeful both accutane and retin a where included as potential hazards. i could tell just iusing the shit it wasnt right, screw presc. meds. choice is yours but dont waste you time if u dont have to.

Share this post


Link to post
Share on other sites

Hey RI Surfer,

I quit Retin A too!!!

I was hearing some bad things about it so I got offa it about 4 days ago.

Guess what else...my red looking scars have diminshed...they are gone!

My face is looking great!

my family all also said how much healthier my face looks.

Its crazy!

Share this post


Link to post
Share on other sites

I really don't think this is really true IMO. Although it may not be the most popular on this board, other forums seem to approve of ram a lot.

And Retin-A will not not "destroy" layers of your skin. It peels them on and accelerates the 'cellular renewal'. And it is used as anti-aging so instead of causing your skin to become old and wrinkley it's actually resisting that.

Share this post


Link to post
Share on other sites

I believe Retin A micro helps skin texture and tone - not hurts...but everyone's skin reacts differently I guess.

Share this post


Link to post
Share on other sites

i am currently on retin-a 0.4% or 0.04% im not sure but its one of the two and i really love it, it doesnt dry out my skin that much and it makes my skin look better

Share this post


Link to post
Share on other sites

im glad its working for some of you and its great. however my brother is a doctor and for me and my mindsake i trust him more than any other source, just because he would tell me how it is.

in my case i went to the derm with like 6-8 pimples nothing major here and persoanlly i was looking for some advice not a presc necessarily and i ended up going home with two. most of my problem was red marks from being stupid and pickign and i dont think retin a is worth the side effects, beacuse there are more less irritating ways. like i said before i cant afford to have that sensitive skin type while on retin a, because im on the ocean working people. its not nice out there and its def not nice to ur skin so i had to toss it.

good luck and for those with more severe acne maybe its for you but i jsut need somethign less harsh.

Share this post


Link to post
Share on other sites
retin-a is used in a lot of antiaging products. can you find a link somewhere confirming retin-a  will 'ruin and abuse' your skin? retin-a has been prescribed for years... i'm not sure i would trust an esthetician, i'm assuming someone who works in a spa, over a (qualified) dermatologist.

i'm interested in why you think this because retin-a micro is working really great for me... yes, it takes a while to work and gets worse before it gets better...i just stuck with it, i wonder how many people it would help if they used it correctly. it's helping my red marks a lot now, made almost all my acne go away, and improved the texture/overall tone of my skin.

Share this post


Link to post
Share on other sites

i was on retin a micro for a month and it totally got rid of ALL of my redmarks. it was awesome!!!! i quit using it because it made my face really oily and i was constantly applying powder. retin a micro may not work for everyone but it was awesome for me. i think i may start using it under my eyes and on my upper lip...just for the anti-aging properties it has.

Share this post


Link to post
Share on other sites
i was on retin a micro for a month and it totally got rid of ALL of my redmarks.  it was awesome!!!!  i quit using it because it made my face really oily and i was constantly applying powder.  retin a micro may not work for everyone but it was awesome for me.  i think i may start using it under my eyes and on my upper lip...just for the anti-aging properties it has.

Share this post


Link to post
Share on other sites
I am simply stating that part of its procedure and process is to take layers of skin off. What I mean by this is that in order for the medicine to be effective part of its working process is to shed the top layer of your skin off and so on and so on its like a cycle. Why do you think the itching occurs and the flushing of the skin tone?

Why do you think your face is so sensitive to wind and heat?

I kinda look at it as a mini chemical peel and to me a chemical peel is sooo damaging!

I did some serious reserach on Retin A, I advise you to do the same. Check out some of its health risks and damages, check out HOW exactly it works.

I spoke with 2 doctors; an anesthesiologist and a highly recommended dermatologist in my area (northern CA) AS WELL AS a couple of esthetician's.

I suggest you do the same.

Did you know Retin A is sooo often prescribed to individuals who seek help with acne mainly because it is so easy for doctors to get and prescribe!! 

For me I just don’t think my "acne" is serious enough for me to be using a substance like retin A on my face. That’s just my personal preference and it makes me feel more comfortable in my skin.

Also RI surfer... the red marks the Retin A produced are all pretty much gone!

Share this post


Link to post
Share on other sites

Hi,

I've been using retin a micro for about 2 to 3 months. I've seen no noticable improvement. But just this past week when i would apply retin a micro, my skin would peel, horribly. My skin wasnt dry. I would put face lotion on to temporarily hide the peeling. It got really really bad. So i tried using it every other day. That kinda helped. But now, for the past 3 or 4 days i've stopped using it. Now i'm just taking some pill that seems to be doing nothing too. I've been to 3 derms, and all different meds, nothing is working. the scars go away, but it takes a lonnnng time... i dont get too many pimples.. but any slight pimple i get this red scar that'll be there for a long long time, so my face is just a lot of scars. any suggestions? help!

Share this post


Link to post
Share on other sites

Hi..I am also a post-retina user...gave that crap months to work, and was left with red marks that lingered for months - even from tiny whiteheads.

No one should be using retin-a under their eyes...it might make your skin APPEAR to look less wrinkly...but it's basically speeding up cellular renewal - so you're exposing cells that were never meant to be exposed yet to the elements...and unless you use sunblock like crazy, then you're opening yourself up for severe sun damage, even if you don't notice it now. Anyways, how long can you keep on altering the cellular renewal rate before the body somehow reacts to this?? I'm very curious about the long-term effects of retinols, as everyone's kind of jumped on the bandwagon with all this anti-wrinkle hype, without long-term studies...isn't cancer caused by rapid cellular growth? Doesn't this ring any bells??

I'm just glad that I'm off of it, and that I'm off of the cell-killer bp as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×